# SDR 9622609884

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE THE TAILCONE.  FOUND THE LOWER CABLE INNER SLEEVE LODGED IN THE CONDUIT.  REMOVED THE SLEEVE, CHECKED OK.
